# SDR CALA2024060701725

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N69020
- Make and model: Boeing 777224
- Aircraft serial: 31687
- Aircraft time: 77,048 hours, 7,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAB - R2 DR EMER LT PWR PACK M33098 CAPACITY CHK FAIL. REF HX NR WO.3340199, ORIG BY  CAB R2 DR EMER LT PWR PACK M33098 REPLACED AND INSTALLATION TEST CARRIED OUT RESULT WITH NORMAL AS PER AMM 33-51-06.
